# SDR AU000477

- Difficulty date: June 9, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3544123F13
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Part number: 38512
- Condition: Broken
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) GALLEY COFFEEMAKER PLUG BROKEN CAUSING OVERHEATING. RT EADI HOT.
